# SDR AALA201703149014

- Difficulty date: March 12, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 18,373 hours, 7,439 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R4 DOOR ESCAPE SLIDE BOTTLE PRESSURE WARNING ON CIDS DOOR PAGE.  SERVICED THE  ASSIST BOTTLE.
